| Model Number |
DS2110X11B |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The manufacturer received information alleging a power v_bus dropped error code had occurred on a trilogy evo device.The device was not in use on a patient at the time of the occurrence.During the evaluation it was noted that an error code, event power vbus dropped, was observed on the device's error log.The third-party service technician provided no documentation stated on a root cause and/or any component replacement to resolve the event power vbus dropped error code.Another error code, event soft power fail, was observed on the device's error log.The third-party service technician provided no documentation stated on a root cause and/or any component replacement to resolve the event soft power fail error code.There was no repair information was provided, and no part(s) were replaced to address this issue.The root cause isn't confirmed at this time.A final report is being submitted.If new information becomes available following the completion of the device repair that changes the outcome of the investigation and associated medical device reporting a supplemental report will be completed.
Additional Manufacturer Narrative
The reported failure of the power vbus dropped is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.Dhr review was performed for the complaint device serial number, (b)(6) review confirms that the device met the final acceptance criteria and was released for final distribution.